Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 640948, 10 pages
Research Article

Unbounded Conditional Expectations for Partial O -Algebras

Department of Applied Mathematics, Fukuoka University, Fukuoka 814-0180, Japan

Received 18 September 2008; Accepted 26 January 2009

Academic Editor: Ingo Witt

Copyright © 2009 Mayumi Takakura. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mayumi Takakura, “Unbounded Conditional Expectations for Partial -Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 640948, 10 pages, 2009. doi:10.1155/2009/640948